Georgia, 2011

Hail and Damaging Winds in Georgia, June 6, 2011

June 6, 2011 · NWS CHS · 9 events in 3 counties and zones

Strong thunderstorms developed within an unstable airmass during afternoon hours while a short wave disturbance along with a southward moving surface boundary shifted across southeast Georgia.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$2,000
Crop damage
None recorded
Events
9

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS CHS wrote it up.

Strong thunderstorms developed within an unstable airmass during afternoon hours while a short wave disturbance along with a southward moving surface boundary shifted across southeast Georgia.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before the first event at Jun 6, 1:18 PM EST, 49 minutes earlier.

Area forecast discussion, Jun 6, 1:18 PM EST, 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
218 PM EDT MON JUN 6 2011

.SYNOPSIS...
A WEAK FRONT WILL CONTINUE TO SHIFT SOUTH OF THE AREA
TODAY...AS HIGH PRESSURE BUILDS IN FROM THE NORTH. THE HIGH WILL
THEN PREVAIL THROUGH FRIDAY. A COLD FRONT MAY MOVE INTO THE REGION
OVER THE WEEKEND OR EARLY NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
AREAS OF SMOKE...WHICH HAVE REDUCED VISIBILITIES TO 3-5 MILES AT
TIMES...APPEARS TO BE COMING FROM A WILDFIRE IN NORTHEAST FLORIDA.
TRAJECTORIES ARE TAKING THE SMOKE OFF THE ATLANTIC COAST OF
FLORIDA...THEN BRINGING IT BACK ONSHORE ACROSS PARTS OF SOUTHEAST
SOUTH CAROLINA AND SOUTHEAST GEORGIA WITH THE LOW LEVEL ONSHORE
FLOW. THE SOUTH CAROLINA FORESTRY COMMISSION AND GEORGIA FORESTRY
COMMISSION ARE REPORTING NO WILDFIRES IN THE LOCAL AREA.

MIDDAY WATER VAPOR IMAGERY SHOWS SHORT WAVE ENERGY DIVING SOUTH
ACROSS CENTRAL GEORGIA AND FAR SOUTHERN SOUTH CAROLINA ALONG THE
EASTERN PERIPHERY OF A STRONG RIDGE CENTERED OVER THE SOUTHERN
PLAINS. AT THE SURFACE...WEAK LOW PRESSURE AND AN ASSOCIATED FRONT
WILL CONTINUE TO DROP SOUTH ACROSS FAR SOUTHERN GEORGIA.

WHILE DRIER AIR WILL CONTINUE TO WORK IN FROM THE NORTH AS HIGH
PRESSURE BUILDS INTO THE REGION...DEEPER MOISTURE WILL LINGER
ACROSS FAR SOUTHERN SOUTH CAROLINA AND SOUTHERN GEORGIA. THE
MOISTURE...COMBINED WITH ENHANCED LOW LEVEL CONVERGENCE DUE TO THE
PROXIMITY OF THE WEAK SURFACE LOW AND LIFT PROVIDED BY THE PASSING
SHORT WAVE COULD SUPPORT THE DEVELOPMENT OF ISOLATED TO SCATTERED
SHOWERS DURING THE MID-LATE AFTERNOON HOURS. PROBABILITIES APPEAR
TO BE HIGHEST SOUTH OF THE I-16 CORRIDOR...BUT COULD NOT RULE OUT
SOME ISOLATED CONVECTION AS FAR NORTH AS FAR SOUTHERN SOUTH CAROLINA.

A NORTHEAST TO EAST WIND COMPONENT WILL BE IN PLACE TODAY IN WAKE
OF THE DEPARTING FRONT. THIS WILL RESULT IN A SOMEWHAT COOLER
DAY...BUT TEMPERATURES WILL STILL BE WELL ABOVE NORMAL WITH HIGHS
FORECAST TO BE IN THE LOW TO MID 90S ACROSS SOUTHEAST SOUTH
CAROLINA AND MID TO UPPER 90S ACROSS SOUTHEAST GEORGIA AWAY FROM
THE COAST.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH THURSDAY/...
ANY CONVECTION SHOULD PRESS S OF THE ALTAMAHA BY EARLY THIS
EVENING WITH QUIET WEATHER EXPECTED OVERNIGHT WITH LOWS FROM THE
UPPER 60S INLAND TO THE LOWER 70S COAST UNDER MAINLY CLEAR SKIES.

TUESDAY THROUGH THURSDAY...WE THINK CONVECTION WILL MOVE S OF OUR
GEORGIA FORECAST AREA EARLY THIS EVENING AND MAINLY QUIET WEATHER
IS EXPECTED TONIGHT WITH LOWS UPPER 60S INLAND TO LOWER 70S COAST.

DEEP LAYER RIDGING WILL HOLD IN PLACE OVER THE SOUTHEAST STATES
THROUGH THE SHORT TERM PERIODS...GREATLY LIMITING CONVECTIVE
POTENTIAL ACROSS THE AREA. AS A RESULT...WILL CONTINUE WITH A RAIN
FREE FORECAST THROUGH THE PERIOD. AWAY FROM THE COAST...HIGH
TEMPERATURES ARE GENERALLY EXPECTED TO TOP OUT IN THE LOW TO MID
90S...WITH OVERNIGHT LOWS BETWEEN 65 AND 70 DEGREES.

&&

.LONG TERM /THURSDAY NIGHT THROUGH SUNDAY/...
LATEST MODEL SOLUTIONS CONTINUE TO SUGGEST THAT THE DEEP LAYER RIDGE
WILL HOLD IN PLACE THROUGH LATE IN THE WEEK BEFORE BREAKING DOWN
OVER THE WEEKEND AND INTO EARLY NEXT WEEK AS SHEARED OUT SHORTWAVE
ENERGY LIFTS NORTHEASTWARD OUT OF THE GULF OF MEXICO. THE MODELS
ALSO GENERALLY SHOW AND INCREASE IN DEEP MOISTURE IN ASSOCIATION
WITH THE DEEP CONVECTION CURRENTLY OVER THE NORTH-CENTRAL CARIBBEAN
OVER THE UPCOMING WEEKEND AND INTO EARLY NEXT WEEK. OVERALL...IT
CONTINUES TO LOOK LIKE A FAIRLY DRY LONG TERM PERIOD...SO WILL LIMIT
RAIN PROBABILITIES TO 20 PERCENT OR LESS. TEMPERATURES ARE EXPECTED
TO CONTINUE TO RUN ABOVE CLIMATOLOGY.

&&

.AVIATION /18Z MONDAY THROUGH SATURDAY/...
MAINLY VFR CONDITIONS WILL CONTINUE THROUGH 18Z TUESDAY. HAVE
INCLUDED CB IN THE KSAV TAF THROUGH 22Z DUE TO ISOLATED/SCATTERED
CONVECTION OVER SOUTHEAST GEORGIA. CANNOT RULE OUT PATCHY LATE
NIGHT/EARLY MORNING MVFR FOG/HAZE AND/OR LOW STRATUS FROM 09Z-13Z...
MAINLY AT KSAV WHERE BOUNDARY LAYER MOISTURE WILL BE GREATEST.
HOWEVER...OUR CONFIDENCE IS LOW AT THIS TIME THUS MAINTAINED VFR
CONDITIONS IN THE TAF.

EXTENDED AVIATION OUTLOOK...PATCHY MVFR VSBYS POSSIBLE AROUND
DAYBREAK THROUGH MID WEEK...OTHERWISE MAINLY VFR CONDITIONS
WILL PREVAIL.

&&

.MARINE...
THE FLOW WILL GENERALLY BE ONSHORE OVER THE WATERS AS A FRONT
DROPS SOUTH OF THE AREA AND HIGH PRESSURE BUILDS FROM THE NORTH...WITH
NEAR SHORE ENHANCEMENTS EXPECTED ALONG THE LAND/SEA INTERFACE THIS
AFTERNOON. BY LATE AFTERNOON...THE INTRACOASTAL COULD BE 15-20 KT
IN SPOTS WITH 10 TO 15 KT E FLOW OVER THE ATLC. E TO SE FLOW WILL
LINGER TONIGHT BUT SPEEDS MAINLY LESS THAN 15 KT. SEAS WILL
AVERAGE 2 TO 4 FT...HIGHEST THIS MORNING AROUND GRAYS REEF AND
SEAWARD.

TUESDAY THROUGH SATURDAY...ATLANTIC HIGH PRESSURE WILL HOLD IN PLACE
THROUGH THE PERIOD...RESULTING IN FAIRLY BENIGN WEATHER OVER THE
MARINE AREA WITH WINDS AND SEAS HOLDING BELOW ADVISORY LEVELS.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...NONE.
SC...NONE.
MARINE...NONE.

&&

JAQ
Hazardous weather outlook, Jun 5, 3:26 PM EST, 22 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE CHARLESTON SC
426 PM EDT SUN JUN 5 2011

AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040-
042>045-047>052-061000-
CHARLESTON HARBOR-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING
GRAYS REEF NATIONAL MARINE SANCTUARY-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-
INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG-
INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH-
ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY-
INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-
TIDAL BERKELEY-
426 PM EDT SUN JUN 5 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL
WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Jun 6, 9:37 AM EST, 4 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
1037 AM EDT MON JUN 06 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1028 PM     TSTM WND DMG     5 E ISLANDTON           32.90N  80.86W
06/02/2011                   COLLETON           SC   LAW ENFORCEMENT

            LAW ENFORCEMENT REPORTED 1 TREE DOWN NEAR THE
            INTERSECTION OF HIGHWAY 21 AND HIGHWAY 63.

&&

EVENT NUMBER CHS1100441

DPB
Local storm report, Jun 6, 9:49 AM EST, 4 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
1049 AM EDT MON JUN 06 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1045 PM     TSTM WND DMG     3 NNW WALTERBORO        32.95N  80.69W
06/02/2011                   COLLETON           SC   LAW ENFORCEMENT

            LAW ENFORCEMENT REPORTED 1 TREE DOWN NEAR THE
            INTERSECTION OF RUFFIN ROAD AND MOUNT CARMEL ROAD.

&&

EVENT NUMBER CHS1100442

DPB
Special weather statement, Jun 6, 12:49 PM EST, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
149 PM EDT MON JUN 6 2011

SCZ047-048-051-061815-
BEAUFORT-COASTAL JASPER-INLAND JASPER-
149 PM EDT MON JUN 6 2011

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF JASPER AND BEAUFORT
COUNTIES THROUGH 215 PM EDT...

AT 147 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...NEAR RIDGELAND...MOVING SOUTHWEST AT 10 MPH.

SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
GRAHAMVILLE...JASPER...OLD HOUSE...RIDGELAND...SUN CITY AND
SWITZERLAND...

PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 40 TO 50 MPH...
NICKEL SIZE HAIL...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HAVE AN ACTION PLAN READY IN THE EVENT THIS STORM STRENGTHENS OR A
WARNING IS ISSUED. CONTINUE TO MONITOR NOAA WEATHER RADIO ALL HAZARDS
FOR THE LATEST WEATHER INFORMATION.

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
BE READY TO TAKE IMMEDIATE ACTION IN CASE A SEVERE THUNDERSTORM
WARNING IS ISSUED FOR YOUR LOCATION.

&&

LAT...LON 3228 8092 3237 8115 3256 8101 3249 8080
TIME...MOT...LOC 1750Z 024DEG 9KT 3250 8098

JAQ
Special weather statement, Jun 6, 1:20 PM EST, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
220 PM EDT MON JUN 6 2011

SCZ047-048-051-061900-
BEAUFORT-COASTAL JASPER-INLAND JASPER-
220 PM EDT MON JUN 6 2011

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF JASPER AND BEAUFORT
COUNTIES THROUGH 300 PM EDT...

AT 218 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...NEAR SWITZERLAND...MOVING SOUTH AT 15 MPH.

SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
BELLINGER HILL AREA...BLUFFTON...GRAHAMVILLE...HARDEEVILLE...
JASPER...OLD HOUSE...PRITCHARDVILLE...RIDGELAND...ROSE HILL...SUN
CITY AND SWITZERLAND...

PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 40 TO 50 MPH...
PENNY SIZE HAIL...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
BE READY TO TAKE IMMEDIATE ACTION IN CASE A SEVERE THUNDERSTORM
WARNING IS ISSUED FOR YOUR LOCATION.

&&

LAT...LON 3215 8112 3215 8111 3216 8113 3219 8111
      3220 8113 3249 8109 3249 8088 3213 8084
      3213 8112
TIME...MOT...LOC 1820Z 000DEG 12KT 3240 8099

33
Special weather statement, Jun 6, 1:29 PM EST, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
229 PM EDT MON JUN 6 2011

GAZ100-101-116-118-119-061915-
BULLOCH-COASTAL CHATHAM-EFFINGHAM-INLAND BRYAN-INLAND CHATHAM-
229 PM EDT MON JUN 6 2011

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF BULLOCH...
EFFINGHAM...BRYAN AND CHATHAM COUNTIES THROUGH 315 PM EDT...

AT 227 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...NEAR COLDBROOK...MOVING SOUTH AT 10 MPH.

SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
BLITCHTON...BLOOMINGDALE...EDEN...GARDEN CITY...GUYTON...I-16/I-95
INTERCHANGE...MARLOW...MEINHARD...MELDRIM...MONTEITH...PINEORA...
POOLER...PORT WENTWORTH...RINCON...SAVANNAH AIRPORT...SPRINGFIELD AND
STILLWELL...

PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 40 TO 50 MPH...
PENNY SIZE HAIL...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
BE READY TO TAKE IMMEDIATE ACTION IN CASE A SEVERE THUNDERSTORM
WARNING IS ISSUED FOR YOUR LOCATION.

&&

LAT...LON 3204 8111 3197 8139 3242 8156 3251 8128
TIME...MOT...LOC 1829Z 346DEG 10KT 3223 8128
Special weather statement, Jun 6, 1:32 PM EST, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
232 PM EDT MON JUN 6 2011

GAZ087-088-099>101-114>119-137>141-SCZ040-042>045-047>052-070000-
JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-
INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG-
INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH-
ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY-
INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-
TIDAL BERKELEY-
232 PM EDT MON JUN 6 2011

...AREAS OF SMOKE AFFECTING PORTIONS OF SOUTHEAST SOUTH CAROLINA AND
SOUTHEAST GEORGIA...

THE SOUTH CAROLINA FORESTRY COMMISSION AND GEORGIA FORESTRY
COMMISSION REPORT NO ACTIVE WILDFIRES ACROSS THE AREA. HOWEVER...
SMOKE FROM A WILDFIRE IN NORTHEAST FLORIDA HAS BEEN DRIFTING INTO
THE ATLANTIC OCEAN...THEN SPREADING BACK ONSHORE ACROSS PARTS OF
SOUTHEAST SOUTH CAROLINA AND SOUTHEAST GEORGIA DUE TO THE EASTERLY
WINDS THAT ARE IN PLACE THIS AFTERNOON. THE SMOKE HAS BEEN
REDUCING VISIBILITIES TO AS LOW AS 2 TO 3 MILES AT TIMES. THE
SMOKE COULD LINGER ACROSS THE AREA INTO TONIGHT.

JAQ

The radar

The Charleston,SC radar (KCLX), 58 km away, was scanning. The volume nearest the first event began at 19:07 UTC.

Open the radar archive at this moment

Event by event

7 hail, 2 thunderstorm wind. Local standard time, as filed.

Thunderstorm Wind, Chatham

When
June 6, 2:07 PM EST to 2:08 PM EST
Where
Chatham County, 0.58 mi W of Port Wentworth
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
Law Enforcement
Coordinates
32.150, -81.180

Law enforcement reported one tree down near Phillip Avenue.

Hail, Liberty

When
June 6, 2:47 PM EST to 2:48 PM EST
Where
Liberty County, 0.59 mi W of Fleming
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
31.880, -81.430

A trained spotter reported quarter size hail in Fleming.

Hail, Liberty

When
June 6, 2:55 PM EST to 2:56 PM EST
Where
Liberty County, 0.91 mi SW of Fleming
Measured
0.88 in hail
Reported by
Trained Spotter
Coordinates
31.870, -81.430

A trained spotter reported dime to nickel size hail.

Hail, Liberty

When
June 6, 3:00 PM EST to 3:01 PM EST
Where
Liberty County, 1.38 mi N of Midway
Measured
1.75 in hail
Reported by
Trained Spotter
Coordinates
31.820, -81.430

A trained spotter reported golf ball size hail.

Hail, Liberty

When
June 6, 3:00 PM EST to 3:01 PM EST
Where
Liberty County, 0.91 mi SW of Fleming
Measured
1.25 in hail
Reported by
Trained Spotter
Coordinates
31.870, -81.430

A trained spotter reported half dollar size hail.

Hail, Liberty

When
June 6, 3:10 PM EST to 3:11 PM EST
Where
Liberty County, 0.69 mi N of Riceboro
Measured
0.88 in hail
Reported by
Trained Spotter
Coordinates
31.740, -81.430

A trained spotter reported dime to nickel size hail.

Hail, Liberty

When
June 6, 3:15 PM EST to 3:16 PM EST
Where
Liberty County, 0.69 mi N of Riceboro
Measured
2.75 in hail
Reported by
Public
Coordinates
31.740, -81.430

The public reported quarter to baseball size hail.

Hail, Liberty

When
June 6, 3:15 PM EST to 3:16 PM EST
Where
Liberty County, 6.79 mi WSW of Walthourville
Measured
1.25 in hail
Reported by
Fire Department/Rescue
Coordinates
31.740, -81.740

A fire department reported quarter to half dollar size hail.

Thunderstorm Wind, Long

When
June 6, 3:29 PM EST to 3:30 PM EST
Where
Long County, 0.91 mi NW of Bayview
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
Law Enforcement
Coordinates
31.710, -81.740

Law enforcement reported one tree down on Liberty Street.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Georgia in 2011Every state in 2011This day in weather historyWarnings in Georgia, June 2011

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 328154, 328145, 328148, 328149, 328150, 328152, 328153, 328158, 328155.